# SDR C2XA05IA126

- Difficulty date: October 31, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 14,140 hours, 10,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LFT - FLIGHT 2551, DURING POST FLIGHT INSPECTION THE CREW REPORTED THE INTERIOR EXIT SIGN AFT OF THE RT EMERGENCY EXIT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER FIVE EMERGENCY LIGHT INVERTER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
